Katetov Extension as a Functor.

Douglas HARRIS

Mathematische Annalen (1971)

  • Volume: 193, page 171-175
  • ISSN: 0025-5831; 1432-1807/e

How to cite


HARRIS, Douglas. "Katetov Extension as a Functor.." Mathematische Annalen 193 (1971): 171-175. <http://eudml.org/doc/182716>.

author = {HARRIS, Douglas},
journal = {Mathematische Annalen},
pages = {171-175},
title = {Katetov Extension as a Functor.},
url = {http://eudml.org/doc/182716},
volume = {193},
year = {1971},

AU - HARRIS, Douglas
TI - Katetov Extension as a Functor.
JO - Mathematische Annalen
PY - 1971
VL - 193
SP - 171
EP - 175
UR - http://eudml.org/doc/182716
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.